Lymph nodes affected are in my arms "even my forearms" under my arms, in my groin area, even on the front of my thighs and shins they are painful ...it seems like they swell alot more after physical exertion, I have had alot of digestional issues was diagnosed with an enflamed gallbladder and pancreas IBS, GERD,I have had two rounds of antibiotics with no noticeable improvement. In the last two months I had a heart cath which came back good with no blockages, I had a clear chest xray, I have had CBC which was normal, liver function blood tests which were ok my lipase was a little high..I have had a vaginal untrasound for extremely painful periods which showed nothing to be alarmed aboout a small fibroid in my uterus and a mall growth on my righ ovary ..I had my left one removed 2 years ago for a non cancerous cyst that was the size of a softball. I had a pelvic CT which didnt show anything. I go tomorrow for a chest ct scan and an untrasound of my gallbladder...confused at what this could be...worried about these lumps that arent going away...the one on my bicep is about the size of a dime and seems to be getting bigger.Just cant get over how quick this hit me. My limph nodes seem to pulse with pain..then they will calm down...Any suggestions. Now my face is covered with a fine red rash after being out in the sun yesterday...I had an episode like this a year ago but it only lasted about a week
Since you have rash, the lumps could be wheals and not lymph nodes and these come due to the allergy and scratching. The lumps can also be subcutaneous nodules like lipoma or granulomas due to tuberculosis or lupus ors sarcoidosis etc. Hence, first you need a confirmed diagnosis that they are lymph nodes.
Swollen lymph nodes across multiple areas or generalized lymphadenopathy can be due to viral infections such as mono or EBV or cytomegalovirus or due to bacterial infections like TB. HIV or AIDS, leukemia, lymphomas and other cancers can also be a cause. This could also be due to inflammatory conditions such as rheumatoid arthritis.
A comprehensive investigation is required keeping all the points in mind. Do discuss this with your doctor and get yourself examined. Take care!
The medical advice given should not be considered a substitute for medical care provided by a doctor who can examine you. The advice may not be completely correct for you as the doctor cannot examine you and does not know your complete medical history. Hence this reply to your post should only be considered as a guiding line and you must consult your doctor at the earliest for your medical problem.
I am curious if you have any knowledge of being infected with chlamydia prior to the antibiotics. Personally a year 15 mths ago I caught an std and was treated without a genital swab. My lymph nodes under my left armpit, in my left elbow and behind my left knee became noticeably swollen and very tender. The pain came and went. Zithromax, rocephin, cipro did nothing for the lymph problems but did clear the discharge. I tested neg for all the common stds except I did show having been exposed to ebv, so my nurse practitioner said I must have mono. Doxycycline did have some effect on the swelling by about 1/4 at one point but did not get rid of the pain or reduce the swelling any further. I lived with this for a year and then got infected with another bout of presumed chlamydia, which I self treated with some old antibiotics, which was a BIG mistake. My first symptoms this time was prostatitis, then discharge, other lymph nodes swelling and hurting. Zithromax cleared the pus, but a recurrent discharge kept coming back, along with reddened eyes, arthritic pains in synovial fluid and in my neck. After three zpaks, two rocephin shots, a week of cipro and a week of doxy, the discharge and red red eyes finally went away. I then got more Zithromax and have noticed a significant reduction in the size of the lymph nodes under my left arm and in my left elbow bend. They still are sore. The other lymph nodes in my groin and right armpit still are sore which only started with this years infection, I sometime wonder if I was a carrier for the past year, infected a woman and re-infected myself, but she was a very high risk so most likely I just caught something from her. However, my point is a study from the national institute of health that shows a strain of chlamydia that requires Zithromax and rifampin in order to prevent antibiotic resistance. The symptoms I have experienced are in line with the study. The effect of long term Zithromax use on me over the past three months has definitely resulted in alleviation of a major problem I have been dealing with that I was told was viral. I believe I have a chlamydia infection in my lymphatic system. However, I do not have the money to go to multiple 'specialists' to get a lymph biopsy, etc.. I do not have any idea what you may or may not have but I just thought the NIH study on chlamydia and Zithromax and rifampin might be interesting to you or any physicians you might see. Good luck. I am not a medical professional and am not offering you medical advice. Please seek treatment from a medical doctor for your medical concerns.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.